MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9329
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was separated.The following information was received by the initial reporter with the following verbatim it was reported by the customer that tubing separated from the luer lock.
 
Additional Manufacturer Narrative
The customer reported tubing separated at the luer lock, and returned one sample and one photo of material mz9329, lot 24109217.Upon initial visual examination, the set verified the complaint of separation at the maxzero/tubing connection.The tubing was examined under a microscope, and insufficient solvent was found.The manufacturing plant found the root cause for the separation at maxzero luer to be related to incorrect solvent application.The plant did not take any actions to address the failure as the line for material mz9329 was reactivated at a different bd plant, starting march 10th, 2025.The plant that produced this batch is no longer producing the material number.The plants are in communication about all quality issues through the changeover.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22948621
Report Number9616066-2025-02641
Device Sequence Number13235068
Product Code FPA
UDI-Device Identifier10885403470127
UDI-Public(01)10885403470127(17)271010(10)24109217
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9329
Device Lot Number24109217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown